MathSciNet Relay Station
MathSciNet bibliographic data
MR1251867 (95f:46035) 46E05 (46B42 54C35)
Abramovich, Y. A.; Wickstead, A. W. Remarkable classes of unital AM-spaces. J. Math. Anal. Appl. 180 (1993), no. 2, 398–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement